# SDR YENA201801080016

- Difficulty date: January 8, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 29,266 hours, 9,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Environ Sys
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RETURNED TO FIELD DUE TO A VERY STRONG TOXIC ODOR DURING CLIMB THROUGH 4000 FT, STRONG BY 8-9000 FT.  FRONT OF CABIN AND COCKPIT.   DETERMINED  CAUSE TO BE ONE OF THE ENGINES.  ACCOMPLISHED ECS DECONTAMINATION IAW 21-00-00-615-003-A.  R & R THE RECIRCULATION FILTERS 1 & 2 AS A PRECAUTION.  PERFORMED VISUAL INSPECTION OF APU & ASSOC BLEED DUCTS.  FOUND NO SIGNS OF OIL CONTAMINATION.
